Isomorphism of regular Morse dynamical systems induced by arbitrary blocks
Kwiatkowski, J.
Studia Mathematica, Tome 83 (1986), p. 219-246 / Harvested from The Polish Digital Mathematics Library
Publié le : 1986-01-01
EUDML-ID : urn:eudml:doc:218726
@article{bwmeta1.element.bwnjournal-article-smv84i1p15bwm,
     author = {J. Kwiatkowski},
     title = {Isomorphism of regular Morse dynamical systems induced by arbitrary blocks},
     journal = {Studia Mathematica},
     volume = {83},
     year = {1986},
     pages = {219-246},
     zbl = {0674.58023},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv84i1p15bwm}
}
Kwiatkowski, J. Isomorphism of regular Morse dynamical systems induced by arbitrary blocks. Studia Mathematica, Tome 83 (1986) pp. 219-246. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv84i1p15bwm/